The history of the Dirichlet and Liouville distributions

Gupta, Rameshwar D., Richards, Donald St. P. . International Statistical Review 2001. 69 (3) :433-446

Locate this article in:

Bibtex

@article{CIS-172779,
  Author = {Gupta, Rameshwar D. and Richards, Donald St. P.},
  Title = {The history of the Dirichlet and Liouville distributions},
  Journal = {International Statistical Review},
  Volume = {69},
  Number = {3},
  Year = {2001},
  Pages = {433--446},
  Keywords = {Order statistics, Compositional data, Multinomial distribution, Bayesian analysis, Dirichlet process, Inverse Gaussian distribution, Neutrality, celestial mechanics, characterization properties, complete neutrality, convolution family, dependence properties, Pearson system of curves}
}

Similar articles